# SDR ASAA2018062625204

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,902 hours, 6,831 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: CA24402
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE WARN TEST INOP. "B" LOOP BAD. GROUNDED - YES. FOUND RT ENGINE CORE FIRE HARNESS TERMINAL BROKEN. REMOVED AND REPLACED RT ENGINE CORE FIRE HARNESS. PERFORMED ENGINE FIRE DETECTION TEST. OPS TEST GOOD. REF AMM 26-11-00.
